# SDR SWIA200718660

- Difficulty date: September 3, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 20,706 hours, 30,908 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: NP1513111
- Part serial: 96354H5121
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 2,873 hours, 3,944 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3733 - CAPTAIN'S WINDSHIELD HEATING ELEMENT IS INOP.  REPLACED WINDSHIELD ASSEMBLY IAW MM 56-10-01.
